View Single Post
Old 02-13-2006, 11:51 AM   #8
octoberbride octoberbride is offline
Member
(female)
 
Join Date: Jul 2005
Posts: 78
octoberbride HB User
Re: Help With Luvox! I was Prescribed Luvox and quit it after 2 days due to side effects

I've been on Luvox for about a week. Just increased to 50 mg per night. I am having trouble sleeping but have take Lunesta so I sleep. I may try taking Luvox in the a.m. to see if that helps.

I did feel weird the first few days - anxious, jittery. If you drink caffeine, that makes the jittery feeling worse and it borders some nausea. I was expecting side effects the first few days and am just riding them out. These drugs take time.

My OCD (I have obsessive thoughts) seems to be improving already - Im just waiting for my body to get used to the Luvox. I have heard so many good things about Luvox but have also been told to be patient with the initial side effects.

I would just ride it out if you can - or call you dr. and tell him/her what's going on.